Jump to content

Florinef


Guest Alex
 Share

Recommended Posts

hello everyone,

hopefully you're all enjoying your weekend

here is a question though:

I've been put on florinef (along with a bunch of other meds) and citalopram(spelling?) and i've been experiencing some extremely uncomfortable (to say the least) spikes in bp while sitting down - from 100/60 to 133/90 and even to 156/100. Also my heart was racing during these episodes, and when the bp cames back down I end up with a nasty headache in the back of my head - manageable though. Is this "normal"? Has anyone else experienced something similar? (like a rush of blood to the head, a wave of heat allover the body and a feeling that something is wrong; my feet also hurt sometimes when this happens.)

I've had 2 such episodes before when I was taking midodrine, and now despite the fact that my dr insists on me taking midodrine if my systolic pressure is under 100 I stay away from it.

I did read that both florinef and citalopram can raise your bp, but what i experience are spikes - i manage them with propranolol until i can get some answers from my dr.

Thanks.

Alex

Link to comment
Share on other sites

Alex, not sure if it's the same thing, but I experienced HR spikes initially while on Florinef. I noticed this several times during exercise. I found my HR was doing in excess of 140BPM, sometimes in excess of 160BPM during exercise where my HR would normally be around 120-130BPM. This freaked me out. I hadn't lost any fitness at that point. None of the medical people could explain this, but my naturopah (who is very biased against steroids) told me that some of his clients had complained of HR/BP spikes while taking Florinef. I'm still taking Florinef but have been too afraid to do the hill climbing I was doing before which is when the HR spikes would happen. For 18 months prior to taking Florinef I never experienced such high HR's during hill climbs.

Link to comment
Share on other sites

thank you for the info ladies,

my episodes were not triggered by exercise - in fact today and yesterday I had them early in the morning upon waking up. Also, i've stopped taking the florinef, so i am not sure what is causing these spikes in bp/hr.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...